# SDR AALA201504149011

- Difficulty date: April 12, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 13,091 hours, 4,688 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST CYLINDER HAS LOW PRESSURE.  SERVICED R4 DOOR TO PROPER PRESSURE IAW AMM 52-22-00.
